Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had lots of alcohol, tylenol for jaw pain, worried about liver failure. Suggestions?

My names Aaron and I m worried because around 2:00 p.m I drank two 16 ounce beers containing 5.8% alchahol . And around 4:30 took two tylonols (500 mg ) for jaw pain , took another at 6:00 , than took another around 1:00 am . I m worried I m at risk for liver failure . I m only 21 years old , I feel fatigued and mental exhausted but that s due to only getting 1 hour of sleep in the last 20 hours from a bus ride
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Acethaminophen (Tylonol) is quite safe medicine, however when used reasonably. It is metabolized by the liver. The danger dosage is about 6 g (12 tablets) taken at once so you seem not getting even closer to this dosage. However, the alcohol is also metabolized by the liver and connecting high dosage of alcohol (two beers seems to be safe) with this medicine can bring dangerous side effects.
So you should e fine, however you should not connect this two substances.

Hope this will help.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor